zbMATH — the first resource for mathematics

An analogue of the BGG resolution for locally analytic principal series. (English) Zbl 1219.22017
Let \(\mathbf G\) be a connected reductive quasi-split algebraic group over a field \(L\) which is a finite extension of the \(p\)-adic numbers. The author constructs an exact sequence modelled on (the dual of) the BGG resolution involving locally analytic principal series representations for \(\mathbf G(L)\). This leads to an exact sequence involving spaces of overconvergent \(p\)-adic automorphic forms for certain groups which are compact modulo centre at infinity.

22E50 Representations of Lie and linear algebraic groups over local fields
11F55 Other groups and their modular and automorphic forms (several variables)
Full Text: DOI arXiv
[1] Bernšteĭn, I.N.; Gelʼfand, I.M.; Gelʼfand, S.I., Differential operators on the base affine space and a study of \(\mathfrak{g}\)-modules, (), 21-64 · Zbl 0338.58019
[2] Borel, A., Linear algebraic groups, Grad. texts in math., vol. 126, (1991), Springer-Verlag New York · Zbl 0726.20030
[3] Bruhat, F.; Tits, J., Groupes réductifs sur un corps local, Inst. hautes études sci. publ. math., 5-251, (1972) · Zbl 0254.14017
[4] Cartier, P., Representations of p-adic groups: a survey, (), 111-155
[5] Chenevier, G., On the infinite fern of Galois representations of unitary type, preprint, available at · Zbl 1279.11056
[6] Coleman, R.F., Classical and overconvergent modular forms, Invent. math., 124, 215-241, (1996) · Zbl 0851.11030
[7] Dixmier, J., Enveloping algebras, Grad. stud. math., vol. 11, (1996), Amer. Math. Soc. Providence, RI, revised reprint of the 1977 translation · Zbl 0867.17001
[8] M. Emerton, Jacquet modules of locally analytic representations of p-adic reductive groups. II. The relation to parabolic induction, J. Inst. Math. Jussieu, in press, available at http://www.math.northwestern.edu/ emerton/pdffiles/jacquet-two.pdf. · Zbl 1117.22008
[9] M. Emerton, Locally analytic vectors in representations of locally p-adic analytic groups, Mem. Amer. Math. Soc., in press, available at http://www.math.northwestern.edu/ emerton/pdffiles/analytic.pdf. · Zbl 1117.22008
[10] Emerton, M., Jacquet modules of locally analytic representations of p-adic reductive groups. I. construction and first properties, Ann. sci. école norm. sup. (4), 39, 775-839, (2006) · Zbl 1117.22008
[11] Emerton, M., Locally analytic representation theory of p-adic reductive groups: a summary of some recent developments, (), 407-437 · Zbl 1149.22014
[12] Humphreys, J.E., Representations of semisimple Lie algebras in the BGG category \(\mathcal{O}\), Grad. stud. math., vol. 94, (2008), Amer. Math. Soc. Providence, RI · Zbl 1177.17001
[13] Féaux de Lacroix, C.T., Einige resultate über die topologischen darstellungen p-adischer liegruppen auf unendlich dimensionalen vektorräumen über einem p-adischen Körper, Schriftenreihe math. inst. univ. Münster 3. ser., vol. 23, (1999), Univ. Münster Münster, x+111 pp · Zbl 0963.22009
[14] Loeffler, D., Overconvergent algebraic automorphic forms, Proc. lond. math. soc., 102, 2, 193-228, (2011) · Zbl 1232.11056
[15] Matsumoto, H., Analyse harmonique dans LES systèmes de Tits bornologiques de type affine, Lecture notes in math., vol. 590, (1977), Springer-Verlag Berlin · Zbl 0366.22001
[16] Orlik, S.; Strauch, M., On Jordan-Hölder series of some locally analytic representations, available at · Zbl 1307.22009
[17] Schneider, P., Nonarchimedean functional analysis, Springer monogr. math., (2002), Springer-Verlag Berlin · Zbl 0998.46044
[18] Schneider, P.; Teitelbaum, J., \(U(\mathfrak{g})\)-finite locally analytic representations, Represent. theory, 5, 111-128, (2001), (electronic), with an appendix by Dipendra Prasad · Zbl 1028.17007
[19] Schneider, P.; Teitelbaum, J., Locally analytic distributions and p-adic representation theory, with applications to GL2, J. amer. math. soc., 15, 443-468, (2002), (electronic) · Zbl 1028.11071
[20] Schneider, P.; Teitelbaum, J., Algebras of p-adic distributions and admissible representations, Invent. math., 153, 145-196, (2003) · Zbl 1028.11070
[21] Schneider, P.; Teitelbaum, J., Duality for admissible locally analytic representations, Represent. theory, 9, 297-326, (2005), (electronic) · Zbl 1146.22301
[22] Springer, T.A., Linear algebraic groups, Mod. birkhäuser class., (2009), Birkhäuser Boston Inc. Boston, MA · Zbl 1202.20048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.